Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Haar measure

Author: Harry F. Davis
Journal: Proc. Amer. Math. Soc. 6 (1955), 318-321
MSC: Primary 20.0X
MathSciNet review: 0069187
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Ambrose, Direct sum theorem for Haar measures, Trans. Amer. Math. Soc. vol. 71 (1947) pp. 122-127. MR 0019619 (8:438e)
  • [2] K. Iwasawa, On some types of topological groups, Ann. of Math. vol. 50 (1949) pp. 507-558. MR 0029911 (10:679a)
  • [3] G. D. Mostow, On the $ {L^2}$-space of a Lie group, Amer. J. Math. vol. 74 (1952) pp. 920-928. MR 0049908 (14:245e)
  • [4] A. Weil, L'integration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, no. 869, Hermann, 1940.
  • [5] H. Yamabe, A generalization of a theorem of Gleason, Ann. of Math. vol. 58 (1953) pp. 351-365. MR 0058607 (15:398d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society